# SDR DALA2024122011858

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 17,268 hours, 2,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 3R EXIT DOOR SLIDE WILL NOT DISARM. CORRECTIVE ACTION: LUBRICATED AND CYCLED DOOR. OPS CHECK GOOD. (6559459)
